MathSciNet Relay Station
MathSciNet bibliographic data
MR609133 62E10
Gaffke, N.; Rüschendorf, L. On a class of extremal problems in statistics. Math. Operationsforsch. Statist. Ser. Optim. 12 (1981), no. 1, 123–135.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement